# SDR SWIA2020030348970

- Difficulty date: January 10, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH ENG EXHAUST FAIRING SECOND STIFFENER CRACKED OUTBD LWR SIDE (MARKED)    (C-CHECK) RO 2/28/2020   PERFORMED SRS042 DOUBLER REPAIR ON RH ENGINE EXHAUST FAIRING STIFFENER ON OUTBOARD LOWER SIDE REF BOMBARDIER PART#228-50181 CMM. CUT OUT NEW DOUBLER PIECE FROM 228-50181-159, PO#7589-00011/121. AND WET INSTALLED REPAIR PART.
